Volume 11, Issue 1 (4-2016)                   IJMSI 2016, 11(1): 35-46 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Aghazadeh N, Fathi S. Convergence of an Approach for Solving Fredholm Functional Integral Equations. IJMSI. 2016; 11 (1) :35-46
URL: http://ijmsi.ir/article-1-462-en.html
Abstract:  

In this work, we give a product Nyström method for solving a Fredholm functional integral equation (FIE) of the second kind. With this method solving FIE reduce to solving an algebraic system of equations. Then we use some theorems to prove the existence and uniqueness of the system. Finally we investigate the convergence of the method.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb